Dr. Alexander Pankov

Title: 
Professor of Mathematics
Office Location: 
Calloway Hall 314
Phone: 
(443) 885-4656
Email: 
Alexander.Pankov@morgan.edu
Education:

Ph.D. Voronezh State University, Russia, 1973
M.S. Voronezh State University, Russia, 1971

Education:

Ph.D. Voronezh State University, Russia, 1973
M.S. Voronezh State University, Russia, 1971

Research Interests:

Partial Differential Equations, Nonlinear Analysis and Critical Point Theory, Mathematical Physics, Applied Mathematics

Selected Publications (Total: 136, including 5 monographs, h-Index 20, citations: 2000+):

  • S. Akduman, A. Pankov, Schrödinger operators with locally integrable potentials on infinite metric graphs, Applicable Analysis, 96 (2017), 2149-2161.
  • M. Cheng, A. Pankov, Gap solitons in periodic Schrödinger lattice systems with nonlinear hopping, Electr. J. Differential Equations, 2016 (2016). No. 287, 1-14.
  • A. Pankov, Gap solitons in almost periodic one-dimensional structures, Calculus of Variations, 54 (2015), 1963-1984.
  • A. Pankov, Periodic approximations of homogenization problems, Math. Meth. Appl. Sci., 36 (2013), 2018-2022.
  • A. Pankov, G. Zhang, Standing wave solutions for discrete nonlinear Schrödinger equations with unbounded potentials and saturable nonlinearities, J. Math. Sci. (N.Y.), 177 (2011), 71-82.
  • A. Pankov, V. Rothos, Traveling waves in Fermi-Pasta-Ulam lattices with saturable nonlinearity, Discr. Contin. Dyn. Syst., 30 (2011), 835-849.
  • A. Pankov, Gap solitons in periodic discrete nonlinear Schrödinger equations, Nonlinearity, 19 (2006), 27-40.
  • A. Pankov, Traveling Waves and Periodic Oscillations in Fermi-Pasta-Ulam Lattices, Imperial College Press, London, 2005.
  • A. Pankov, G-convergence and Homogenization of Nonlinear Partial Differential Operators, Kluwer, Dordrecht, 1997.